On a generalization of Hilbert's 21st problem
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, p. 609-627
@article{ASENS_1986_4_19_4_609_0,
     author = {Hain, Richard M.},
     title = {On a generalization of Hilbert's 21st problem},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     pages = {609-627},
     doi = {10.24033/asens.1520},
     zbl = {0616.14004},
     mrnumber = {89a:14013},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_4_609_0}
}
Hain, Richard M. On a generalization of Hilbert's 21st problem. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 609-627. doi : 10.24033/asens.1520. http://www.numdam.org/item/ASENS_1986_4_19_4_609_0/

[1] K. Aomoto, Fonctions hyperlogarithmiques et groupes de monodromie unipotents (J. Fac. Sci. Tokyo, Vol. 25, 1978, pp. 149-156). | MR 80g:14016 | Zbl 0416.32020

[2] G. D. Birkhoff, The generalized Riemann Problem, Collected Mathematical Papers, American Mathematical Society, New York, 1950.

[3] L. Boutet De Monvel, A. Douady and J.-L. Verdier, Mathématique et Physique, Birkhöuser, Boston, 1983. | MR 84m:32001 | Zbl 0516.00021

[4] K.-T. Chen, Extension of C∞ function algebra by integrals and Malcev completion of π1 (Advances in Math., Vol. 23, 1977, pp. 181-210). | MR 56 #16664 | Zbl 0345.58003

[5] K.-T. Chen, Iterated path integrals (Bull. Amer. Math. Soc., Vol. 83, 1977, pp. 831-879). | MR 56 #13210 | Zbl 0389.58001

[6] D. Chudnovsky and G. Chudnovsky, editors, The Riemann Problem, Complete Integrability, and Arithmetic Applications (Lecture Notes in Mathematics 925, Springer-Verlag, Berlin, Heidelberg, New York, 1982). | MR 83f:81003 | Zbl 0477.00009

[7] P. Deligne, Équations Différentielles à Points Singuliers Réguliers (Lecture Notes in Mathematics 163, Springer-Verlag, Berlin, Heidelberg, New York, 1970. | MR 54 #5232 | Zbl 0244.14004

[8] P. Deligne, Théorie de Hodge II (Publ. Math. IHES, No. 40, 1971, pp. 5-58). | Numdam | MR 58 #16653a | Zbl 0219.14007

[9] V. Golubeva, On the recovery of Pfaffian systems of Fuchsian type from the generators of the monodromy group (Math. USSR. Izvestija, Vol. 17, 1981, pp. 227-241). | Zbl 0494.58003

[10] R. Hain, The de Rham homotopy theory of complex algebraic varieties, (preprint).

[11] R. Hain, The geometry of the mixed Hodge structure on the fundamental group, Algebric geometry 1985, Proc. Symp. Rire Math., to appear.

[12] D. Hilbert, Mathematical Problems, Lecture delivered before the International Congress of Mathematicians at Paris in 1900, reproduced in : Mathematical Developments Arising from Hilbert Problems (Proc. Symp. Pure Math., Vol. 28, American Math. Soc., 1976).

[13] J. Humphreys, Linear Algebraic Groups, Springer-Verlag, New York, 1975. | MR 53 #633 | Zbl 0325.20039

[14] S.-Y. Hwang-Ma, Periods of iterated integrals of holomorphic forms on a compact Riemann surface (Trans. Amer. Math. Soc., Vol. 264, 1981, pp. 295-300). | MR 82k:14025 | Zbl 0478.32016

[15] N. Katz, An overview of Delign's work on Hilbert's twenty first problem (Proc. Symp. Pure Math., Vol. 28, Amer. Math. Soc., Providence, R. I., 1976, pp. 537-557). | MR 55 #5627 | Zbl 0347.14010

[16] I. A. Lappo-Danilevsky, Mémoires sur la théorie des systèmes des équations différentielles linéaires, reprint, Chelsea, New York, 1953. | Zbl 0051.32301

[17] J. Morgan, The algebraic topology of smooth algebraic varieties (Publ. IHES, No. 48, 1978, pp. 137-204). | Numdam | MR 80e:55020 | Zbl 0401.14003

[18] R. Narasimhan, Analysis on Real and Complex Manifolds, North Holland, Amsterdam, London, New York, 1973. | MR 49 #11576

[19] D. Passman, The Algebraic Theory of Group Rings, John Wiley, New York, 1977.

[20] J. Plemelj, Problems in the Sense of Riemann and Klein, John Wiley, New York, 1964. | MR 30 #5008 | Zbl 0124.28203

[21] D. Quillen, Rational homotopy theory (Ann. Math., Vol. 90, 1969, pp. 205-295). | MR 41 #2678 | Zbl 0191.53702